Ukrainian Mathematical Journal

, Volume 42, Issue 3, pp 345–347 | Cite as

An implicit canonical equation in Hilbert space

  • S. G. Krein
  • E. O. Utochkina
Brief Communications


The differential equation ɛx=G(t)x, 0⩽t⩽T, where ɛ and G(t) are bounded linear operators, is examined in the complex Hilbert space conditions are found under which this equation is reducible to the canonical equation by a change of variables.

Literature cited

  1. 1.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, Am. Math. Soc., Providence (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • S. G. Krein
    • 1
  • E. O. Utochkina
    • 1
  1. 1.Technical Institute of LoggingVoronezh

Personalised recommendations